# SDR YENA2025121001190

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 11,954 hours, 4,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 821, BOS-PBI. STRONG ODOR IN CABIN PASSING 110000 FT ; ACCOMPLISHED FIM TASK J 21-22-00-04AAA- 423 NO CONTAMINATION FOUND OPERARATED ISOLALTED APU - ENG 1 ENG 2 NO ODOR OR FUMES DETECTED.
